The noises are driving me mad. I need to experiment with a spell off it to see once and for all whether my excessive sweating is a side effect from it (suggested as a possibility by my GP) or whether it is in fact menopausal. My GP suggested trying a month without and although the sweating appears a bit less, the noises in my head are driving me mad, so I seem to have swapped one set of problems for another! It sounds like when someone cuts your hair or the only other way I can describe it is like crickets or grasshoppers...anyone else had this? I have been on a low dose of Seroxat for years but last time the noises got bad I had to take 5 mg of Seroxat to stop the noises...it worked but then the sweating increased. I'm going to try and stick at the withdrawal just to make sure I can say it is the Seroxat and not menopausal, although it's very difficult to ascertain for sure.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.